# SDR DALA2018031501708

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS STA Y=200 X=-10 TO X=-44, X=-44 TO X=-54, AND X=7 TO X=-7 REF AMDS 5300-2010 CPAX. CORROSION LEVEL 2, FLOOR SUPPORTS STA Y=200 X=-10 TO X=-44, X=-44 TO X=-54, AND X=7 TO X=-7 WERE REPLACED PER SRM 51-41-02.
